On quadratic functionals of the Brownian sheet and related processes

Deheuvels, Paul, Peccati, Giovanni, Yor, Marc . Stochastic Processes and their Applications 2006. 116 (3) :493-538

Locate this article in:

Bibtex

@article{CIS-234404,
  Author = {Deheuvels, Paul and Peccati, Giovanni and Yor, Marc},
  Title = {On quadratic functionals of the Brownian sheet and related processes},
  Journal = {Stochastic Processes and their Applications},
  Volume = {116},
  Number = {3},
  Year = {2006},
  Pages = {493--538},
  Keywords = {Limit theorems, Test of independence, Gaussian processes, empirical processes, Karhunen-Loève expansions}
}

Similar articles